MathSciNet Relay Station
MathSciNet bibliographic data
MR2127993 35K55 (35B10 35B30 35B50 35J60 35P15)
Berestycki, Henri; Hamel, François; Nadirashvili, Nikolai The speed of propagation for KPP type problems. I. Periodic framework. J. Eur. Math. Soc. (JEMS) 7 (2005), no. 2, 173–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement